# SDR IPXA2019091746925

- Difficulty date: September 7, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT OUTER WING LOWER ACCESS PANEL 636AB CUTOUT HAS 15 CRACKED FASTENER HOLES. REPAIRED 15 CRACKED FASTENER HOLES ON RT OUTER WING LOWER ACCESS PANEL 636AB CUTOUT IAW SRM 57-20-02 REPAIR 5. (MINOR)
